# SDR SIMA20130302002

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 24,448 hours, 17,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE ENTRANCE COMPARTMENT FLASHLIGHT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ENTRANCE COMPARTMENT FLASHLIGHT AND CRADLE ASSEMBLY IAW CRJ700 AMM 25-61-02.  THE OPERATIONAL TEST WAS GOOD IAW CRJ700 AMM 25-61-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
